# SDR YENA201704100250

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Aircraft: N328JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000422
- Aircraft time: 17,959 hours, 11,644 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 10007005
- Part serial: 2010120021
- Condition: Seized
- Location: Nr 2
- Part time: 17,959 hours, 11,644 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

EMERGENCY DECLARED AT 11000 FT,  CREW NOTICED AN ODOR SIMILAR TO AN ELECTRICAL BURNING.  CONFIRMED PRESENCE OF ODOR AND HAZE IN CABIN.   COMPLIED WITH COCKPIT CABIN SMOKE FUMES QRH.  ODOR AND HAZE DISSIPATED AFTER DUMPING CABIN PRESSURE AND TURNING OFF REMAINING NR 2 PACK AND CLOSING BLEED NR 2.  DECLARED AN EMERGENCY. LANDED UNEVENFULLY AND TAXIED TO GATE. NO FURTHER ISSUES.  FOUND THE NR 2 ACM SEIZED.  R & R THE NR 2 ACM IAW AMM 21-51-05.  OPS AND LEAK CHECKED GOOD. NO FURTHER DEFECTS NOTED.
